Best pain relievers. Tylenol brand. New releases 2020

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Current price: 10.47 USD


Order at Amazon


Height: 2.02 Inches

Length: 1.98 Inches

Width: 3.87 Inches

Weight: 0.2 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

Tylenol Pm Extra Strength Pain Reliever + Sleep Aid, 225-caplets ( 1 Pack )

Search only Tylenol brand name

Tylenol Pm Extra Strength Pain Reliever + Sleep Aid, 225-caplets ( 1 Pack )

Current price: 26.85 USD


Order at Amazon


Weight: 0.45 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep

More Info

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct

Search only Tylenol brand name

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct

Current price: 11.47 USD


Order at Amazon


Height: 2.063 Inches

Length: 3.875 Inches

Width: 2 Inches

Weight: 0.22 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast

More Info

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen, 150 ct

Search only Tylenol brand name

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen, 150 ct

Current price: 18.96 USD


Order at Amazon


Height: 2.5 Inches

Length: 2.38 Inches

Width: 4.04 Inches

Weight: 0.31 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast

More Info

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Current price: 9.47 USD


Order at Amazon


Height: 2 Inches

Length: 3.8 Inches

Width: 2 Inches

Weight: 0.02282445798486 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Search only Tylenol brand name

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Current price: 10.47 USD


Order at Amazon


Height: 3.84 Inches

Length: 2.22 Inches

Width: 2.22 Inches

Weight: 0.24 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains

More Info

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer (50 Packets of 2 Capsules)

Search only Tylenol brand name

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer (50 Packets of 2 Capsules)

Current price: 10.49 USD

Saving: $8.76 (46%)


Order at Amazon


Height: 5.7 Inches

Length: 3.2 Inches

Width: 4.3 Inches

Weight: 0.28 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Tylenol Arthritis Pain Reliever 650 mg 100 Pills

Search only Tylenol brand name

Tylenol Arthritis Pain Reliever 650 mg 100 Pills

Current price: 17.5 USD


Order at Amazon


Height: 3.94094487787 Inches

Length: 2.31889763543 Inches

Width: 2.31889763543 Inches

Weight: 0.0002645547144 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Easy to open
  • Recommended by doctors and pharmacists
  • Controls arthritic pain both safely and effectively
  • by McNeil Canada
  • Controlled released acetaminophen

More Info

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 225 ct

Search only Tylenol brand name

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 225 ct

Current price: 14.97 USD


Order at Amazon


Height: 2.5 Inches

Length: 2.4 Inches

Width: 4.7 Inches

Weight: 0.31 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Easy to open
  • Recommended by doctors and pharmacists
  • Controls arthritic pain both safely and effectively
  • by McNeil Canada
  • Controlled released acetaminophen
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 225-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 24 ct

Search only Tylenol brand name

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 24 ct

Current price: 4.47 USD


Order at Amazon


Height: 1.51 Inches

Length: 1.47 Inches

Width: 2.71 Inches

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Easy to open
  • Recommended by doctors and pharmacists
  • Controls arthritic pain both safely and effectively
  • by McNeil Canada
  • Controlled released acetaminophen
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 225-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 24-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

1    2    3    4    5    6    7    8    9    10